標題: CUTOFF RATES OF MULTICHANNEL MFSK AND DPSK SIGNALS IN MOBILE SATELLITE-COMMUNICATIONS
作者: SU, YT
CHEN, JY
電信工程研究所
友訊交大聯合研發中心
Institute of Communications Engineering
D Link NCTU Joint Res Ctr
公開日期: 1-二月-1995
摘要: This paper studies the coded performance of multichannel MFSK and DPSK signalings in mobile satellite environments characterized by various kinds of multipath fading. Rician, Rician/lognormal, and a convex combination of Rician and Rician/lognormal or Rayleigh/lognormal distributions are used to model these communication channels. We investigate the minimum average signal-energy-to-noise ratio required to yield a cutoff rate that is greater than or equal to a given code rate. Also examined are system design issues such as the effect of quantization and metric conversion, the choice between binary codes and M-ary symbol codes, the optimization of the diversity order and the signal size, and the order of deinterleaving and diversity combining. Numerical examples are given to answer concerns raised by these issues.
URI: http://dx.doi.org/10.1109/49.345865
http://hdl.handle.net/11536/2076
ISSN: 0733-8716
DOI: 10.1109/49.345865
期刊: IEEE JOURNAL ON SELECTED AREAS IN COMMUNICATIONS
Volume: 13
Issue: 2
起始頁: 213
結束頁: 221
顯示於類別:期刊論文


文件中的檔案:

  1. A1995QG12800005.pdf